# SDR 01FDEA00236

- Difficulty date: March 29, 2001
- Submitted: April 2, 2001
- Operation: Air carrier
- Aircraft: N218FE
- Make and model: Boeing 727233
- Aircraft serial: 21101
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: BAC1518332
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FLOORBEAM AT BS 328, LBL 30-45, WL 208.  *S/D*  REMOVED AND REPLACED PER IAW FEDEX SRM 53-10-8.
